# SDR 97ZZZX1881

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9309Y
- Make and model: Cessna 210N
- Aircraft serial: 21064469
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 071402539
- Condition: Broken
- Location: Pilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT FRAME BROKEN WHERE BELLCRANK ATTACHES.  SEAT P/N 0714025-39.
